Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Allergic bronchitis, using asthalin inhaler and salsol nebulization, rapid heartbeat, depressed

hi...i suffer from allergic bronchitis ...its really bad in april and may. i use salsol solution for nebulization. i mostly use asthalin inhaler but when it gets really bad, then i use salsol. of late i have noticed high increase in my heart rate . as a result i can t sleep properly or do anything. this has left me depressed, scared and worried. please help. thanks in anticipation.
Asked On : Sun, 20 May 2012
Answers:  2 Views:  616
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
Hi Udit,

You are suffering from Allergic Bronchitis. The correct terminology is Bronchial Asthma. Asthalin or Salsol(Same salt) gives only temporary relief. What you need is inhaled steroids which is the mainstay of treatment of allergic conditions. You may take Seroflo or Formetrol 2 puffs 2 times a day. Rinse your mouth nicely after taking these puffs to avoid any fungal infection in the mouth. You should also take Montair LC 1 tab per day and a Pantocid before breakffast. The fast heart rate may be due to disease itself or due to Asthalin/Salsol. Tiova inhaler will also help. You must avoid known or unknown allergens as far as possible. Deep breathing exercises and healthy lifestyle do help .
Answered: Tue, 22 May 2012
I find this answer helpful
General & Family Physician Dr. Simit H Jadia's  Response
you should go to pulmonologist for further check up
you can be treated with temporary steroids, antibiotics and NSAIDs
and drinfplenty of water...
Answered: Sun, 20 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor